# SDR ASAA2023091945214

- Difficulty date: September 19, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N972AK
- Make and model: Boeing 737-9
- Aircraft serial: 43389
- Aircraft time: 6,115 hours, 1,735 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: B131605066
- Condition: Dirty
- Location: #2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE IS ALERTING FOR A SLIGHT OIL FILTER DELTA PRESSURE INCREASE INDICATING A POTENTIAL RDS ISSUE. (#PRIAOG/ETOPS) CNR 20230919040. GROUNDED - YES. (RESOLVED ON W/O: 1970191 TASKCARD: N/R-00001 ) FOUND MAINT MSG 79-42885 FOR ENG NO. 2 OIL FILTER APPROACHING BYPASS -ACTIVE. IFIM TASK G79-21-00-810-812. ODMS SENSOR INSPECTED FOUND CONTAMINATION OF THE MAGNETIC VARIETY. SAMPLE RETAINED FOR AOG ENG/TECH SERVICES REF AMM 79-21-12. ODMS SENSOR REINSTALLED REQUIRES AMM 71-00-00 TESTS 4, 17, & 26. REMOVED AND REPLACED OIL FILTER CARTRIDGE ELEMENT REF AMM 79-21-07. CONTAMINATION FOUND IN PLEATS. ELEMENT RETAINED FOR FORWARDING TO AOG ENG/TECH SERVICES. REQUIRES TES 4 AMM 71-00-00. ENG OIL SYSTEM WEAR METAL CONTAMINATION INSPECTION OIL SAMPLE COLLECTED FOR AOG ENG/TECH SERVICES REF AMM 79-00-00. MAG STARTER PLUG INSPECTION COMPLIED WITH WITH NO CONTAMINATION NOTED REF AMM 80-11-09.  PERFORMED ENGINE 2 OIL SYSTEM FLUIDS AND SOLIDS CONTAMINATION DETAILED INSPECTION REF AMM 79-00-00-211-801-G00 OIL SAMPLE SENT FOR EXAMINATION. OIL TUBE DRAIN PLUG PACKING REUSED AND REQUIRES REPLACEMENT. PERFORMED ENGINE 2 SCAVENGE SCREEN PLUGS INSPECTION REF AMM 79-21-04 NO CONTAMINATION NOTED. REQUIRES AMM 71-00-00 TEST 4.  REMOVED AND REINSTALLED OIL TUBE DARIN PLUG WITH NEW PACKING REF AMM 79-00-00.  ACCOMPLISHED OMS CHIP COUNT RESET, TEST 26 REF AMM 71-00-00.  PERFORMED AMM 71-00-00 TESTS 4, 5 AND 17. LEAK CHKS GOOD.
